# SDR ASAA2023052444747

- Difficulty date: May 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920600
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT R/H AFT FR 68, FLOOR BEAM 4TH FROM CENTER HAS CORROSION ON TOP OF BEAM. MARKED IN RED.  GROUNDED - YES. REMOVED AND REPLACED RH FLOOR BEAM AT FR 68 4TH FROM CENTER -Y 1162.5 IAW ASA A320 SRM 51-72-11
